# SDR 06FDEA04196

- Difficulty date: December 8, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FOWARD CABIN, FRAME WEB BETWEEN STR 3L AND 4L  HAS (7 EA.) UNPLUGGED HOLES.  REMOVED DAMAGED AND REPAIRED WITH A FORMED SECTION REPAIR REF. SRM 51-40-03 PG 1-6.
